# SDR REXA2022040700575

- Difficulty date: March 10, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 28,669 hours, 20,268 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Part number: SH670333858
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR BOTTOM AFT MOUNT BRACKET IS GOUGED AT F.S. 565. - REPLACED FWD CARGO DOOR BOTTOM AFT MOUNT BRACKET AT FS 565 IAW CRJ 900 SRM'S 51-42-06-001-001-A01 51-12-00-001-001-A01, 53-31-23-101-001-A02, AND NDTM 51-20-008-270-A01
